# SDR DHL2002873505

- Difficulty date: September 8, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,065 hours, 21,923 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 57500921
- Condition: Damaged
- Location: Lt Mlg Ww
- Part time: 83,065 hours, 21,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW TRAPEZOIDAL PANEL SHOWS (04) 3/16 INCH DIA HOLES AT BS 902.000.
